Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Continuous fever, vomiting sensation, high creatinine level. No improvement with Ceftum. What can be done?

sir, my mother is 55 year old she is sufferinf from fever from past many days. she is having a 5.4 creatnine level and all the reports related tp fever are negative so doctor prescribed her an antibiotic ceftum and after having that from past 2 days she is still suffering from fever , and feel like vomiting all time so please give your suggestion what should we do..
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for Query,
The possible side effect of ceftum is kidney function problem.As your mother has S.creatinine 5.4 you should stop giving it & change other non nephrotoxic medicine.
Her feeling of vomiting is also one of side effect of ceftum.
looking to her continues fever since long she needs blood culture sensitivity test this will help to decide choice of antibiotics.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor